A 97-year-old woman was provoked a convulsion after taking a new quinolone antibiotic drug Levofloxacin and a non-steroidal anti-inflammatory drug Loxoprofen. At a later time, she was suffered from severe chest pain. An electrocardiogram showed ST segment elevation in leads II, III and aVF, and T-wave inversion in leads V1 to V4. Coronary angiography demonstrated no organic stenosis, however biventriculography revealed apical ballooning akinesis and basal hyperkinesis. Positron emission tomography was also performed to assess the uptake of 18F-fluorodeoxyglucose (FDG) after 75 g oral glucose loading for evaluating myocardial glucose metabolism at 10th day. Severely reduced uptake of FDG was observed in the apical ballooning region. Left ventriculography showed normal wall motion at 19th day. Thallium-201 myocardial single-photon emission computed tomography (SPECT) to determine the status of myocardial perfusion at the 20th hospital day showed normal perfusion. Iodine-123-beta-methyl-p-iodophenyl penta-decanoic acid myocardial SPECT to evaluate myocardial fatty acid metabolism at the 23rd day revealed severely reduced uptake in the apical ballooning region. These findings suggested that the coronary microcirculation was impaired in the apical ballooning region.